# SDR FDEA201803070614

- Difficulty date: March 7, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 33,384 hours, 17,695 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Condition: Odor
- Location: Main Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

AFT MAIN DECK SMOKE WARNING DURING DE-ICE WITH  ENGINES OFF AND APU BLEED CLOSED.  CHECKED CARGO  AREA, SAW SOME SMOKE. FIRE RESCUE CAME ON BOARD AND  CLEARED ACFT TO TAXI BACK TO THE RAMP.   DURING TAXI,  HAD AFT MAIN DECK LOOP B FAULT.  RAN APU AND PACKS , FOUND NO FAULTS, OR WARNINGS.  THERE IS A SLIGHT ODOR IN THE CARGO BAY WHILE PACKS ARE ON.  REMOVED AND REPLACED THE NR 1 PACK COALESCER BAG IAW AMM 21-51-16-03.   PERFORMED BOTH PACKS NR 1 AND 2 AIR CONDITIONING SYSTEM PURGE IAW AMM 21-51-00-03.   NO ABNORMAL ODORS NOTED.  PERFORMED A SATISFACTORY  MAIN CARGO DECK SMOKE DETECTION SYSTEM CHECK IAW AMM 26-19-00-05.  ALL MCD SMOKE DETECTORS OPERATE NORMALLY WITH NO FAULTS NOTED.  OK FOR SERVICE.
